# SDR UPS01236814

- Difficulty date: May 15, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: B.S. 848 Str 7l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON CROWN SKIN B.S. 848 4" BELOW STR 7L     BLENDED CORROSION AT B.S. 848 4" BELOW STR 7L IN AN AREA OF 1"X2" REMOVED .032" FROM ORIGINAL THICKNESS OF .090", FOUND TO BE OUT LIMITS IAW SRM 53-30-1 PG 1 - 2B REPAIRED AREA IAW SRM 53-30-3
